| Model Number |
1443-2501 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Both the kit (p/n 1443-2501 lot 101048) and implant (p/n 100059 lot 100932) lhrs were reviewed and no evidence was found to suggest that the device did not meet specifications prior to distribution.
Event or Problem Description
Implant broke while doctor was attempting to insert the implant proximally.A k-wire was used and implant removed.